Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I have been on accutane for four months and for the last month I have been experiencing strange ringing in the ears. At first I thought I was tripping and that it was because I was working so hard, but now I am on holiday and the ringing is still present. The only thing I can suspect is accutane. Is there anybody who has experienced the same thing? All the info is more than welcome!

Loading...


Hi! I was just about to get accutane when my friend reported similar symptoms while on accutane. Then we looked for precasutins and side effects and found that accutane can cause impaired hearing and ringing in the ears. There it was written that if a person expirence any of these symptoms should stop using the drug immediately no matter whether it was helping in reduction of acne or not.
Reply

Loading...

I was on Accutane for a six month period in the late 80's. I have noticed symptoms that have gotten worse over the last 15 years. Ringing in the ears is permanent and will not go away and can not be corrected with any other medication. There is also joint pain, and vision problems that will not go away.
Reply

Loading...

I took accutane for about four months in 1999. In 2002 I lost all hearing in my right ear and have a constant ringing. I went to several doctors including specialists and none of them could identify the issue. It wasn't until last week that I was watching a 20/20 news special that I heard the connection between accutane and hearing problems. It all makes since now. Fortunately my low range hearing has come back, but I still don't have high range hearing and a loud ringing remains. Worst of all my acne just came back after I stopped taking accutane, so its all for naught. Also, after six years the constant ringing is starting to create anxiety issues (maybe messing up my central nervous system). Anyone else with these hearing symptoms also experiencing anxiety issues/panic attacks? Any effect methods for stopping the ear ringing and anxiety? Stay away from Accutane its just not worth the risk!
Reply

Loading...

radebaugh wrote:


Hello! I have been on accutane for four months and for the last month I have been experiencing strange ringing in the ears. At first I thought I was tripping and that it was because I was working so hard, but now I am on holiday and the ringing is still present. The only thing I can suspect is accutane. Is there anybody who has experienced the same thing? All the info is more than welcome!



I'm wondering if your tinnitus cleared up? I would appreciate hearing what happened to you...
Reply

Loading...

Same problem here... Im 26 and have been off accutane for years, but Im not too far away from needing hearing aids now.
Reply

Loading...

I have a question for everyone who has hearing loss after taking accutane, does anyone have a plugged or stuffed feeling in their ears?
Reply

Loading...

hey... i hav been on this drug for a month now.. and for the last few days i hav been feeling fullness and hyperacusis in my right ear. could this be due to the drug?
Reply

Loading...

Hi.

 

I have been on low dose of Accutane 40 mg/day) for five months and I have a really weird auditory symptom.  My ears don't ring but it sounds like constant sounds (the drone of a fan for example) are ebbing and flowing for lack of a better description.  They get loud then soft.  It lasts for a few minutes and then my hearing is back to normal.  It isn't constant and I notice it often after driving or getting up after sitting for a long time in one place.  I asked my doctor about it a couple of months ago and she said it wasn't caused by the drug.

Does anyone else have this strange side effect?

Reply

Loading...

I took acutane for 6 months 8 years ago, the last month of treatment I developed ringing and chugging pressure sounds in the left ear , it is terrible at night and quiet times and has been constant and permanent. I have tried herbal ear drops and they seem to reduce the symptoms but don't cure them I'm 47 

 

Reply

Loading...

Hi! I took accutane for 4 months (40mg the first month then reduced by 10 mg every month)About a month and a half in I started experiencing tinnitus.I didn't have access to a dermatologist then so I just went of the medication because I surfed the internet and realised people had lost their hearing from this.I was of the meds for about a week and the tinnitus went away (I also improved my diet,started taking vitamin C..don't really know if that helped)So I went back on the meds and have been tinnitus and acne free ever since! :D

Reply

Loading...


did tinnitus went away? im stressed right now
Reply

Loading...

I was on accutane as a teenager and now I am 26. I have been diagnosed with Meniere's Disease in my right ear. Symptoms of Menieres is ringing in ear, fullness, loss of hearing, spinning (vertigo). I am just finding out about the possible relationship between accutane and ear issues. Wonder if this is the cause...

Reply

Loading...

yeah, it feels like something is sitting on the nerve. sometimes it gets better but it often returns for some minutes!
I took roaccutane for 5 month and also took antibiotics after an ankle OP - 4 days later my left ear startet ringing and i felt this strange feeling from the hearing nerv, another 2 weeks later the same started at the right ear. This startet in 2003!!! unfortunately it is still present (2014) - the doctors denied every connection between roaccutane (isotretinoin) and tinnitus and or other hearing problems. Now you can read it everywhere - a pity that we are seen as collateral damage by the pharmaindustry. The problem could may be cured, but that would be expensive - the only way to do any harm to this faceless industry would be a lawyer that tries to do a class action lawsuit.
Reply

Loading...

I was on accutane last year and the low ringing voice  started nearing the end of my medication, I stopped it immediately ( That day) . And the rining finished within two weeks.

Reply

Loading...